# SDR AALA200801930

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 28,846 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS OVERHEAD EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK AT B5 103 FOR OVERHEAD EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
